# SDR 97ZZZX4218

- Difficulty date: September 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N860PA
- Make and model: Airbus A300 B4-203
- Aircraft serial: 220
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: 110049
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, THE LT AND RT L-3 DOOR EMERGENCY EXIT SIGNS WERE FOUND INOPERATIVE.  FOUND POWER PIN PULLED OUT OF CANNON PLUG TO BATTERY CHARGER.  REPLACED BATTERY CHARGER IAW AMM.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
